MAUDE Adverse Event Report: ALPHATEC SPINE INC 4.0 MM FIXED ANGLE, SELF-TAPPING, HEXALOBE SCREW, 16 MM (TI-6AI-4V ELI); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

ALPHATEC SPINE INC 4.0 MM FIXED ANGLE, SELF-TAPPING, HEXALOBE SCREW, 16 MM (TI-6AI-4V ELI); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 71540-16
Health Effect - Clinical Code No Information (3190)
Date of Event 02/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the trestle luxe screw is not possible at this time.The removed implants have not been returned for evaluation nor have the identifying lot number(s) been provided.Upon the receipt of additional information and/or the return of the implant(s) a follow up report will be submitted.
 
Event or Problem Description
Post op x-rays taken on (b)(6) 2016 found the trestle luxe screw located on the left side of the c6 cervical vertebrae had backed out past locking mechanism.Revision surgery was conducted on (b)(6) 2017.The trestle luxe anterior cervical plating system was originally implanted on (b)(6) 2016 during an acdf (anterior cervical discectomy fusion) from c4 thru c6.

Brand Name
4.0 MM FIXED ANGLE, SELF-TAPPING, HEXALOBE SCREW, 16 MM (TI-6AI-4V ELI)
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key6482501
Report Number2027467-2017-00013
Device Sequence Number1053893
Product Code KWQ
UDI-Device Identifier00844856067905
UDI-Public00844856067905
Combination Product (Y/N)N
PMA/510(K) Number
K102820
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number71540-16
Device Catalogue Number71540-16
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2017
Initial Report FDA Received Date04/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR